# SDR 4DPA2025031600001

- Difficulty date: March 16, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N264JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145264
- Aircraft time: 34,676 hours, 31,838 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 300
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CREW REPORTED-DURING FLIGHT AT FL270 WITH SPEED AT MACH .74/305 KNOTS, THE AIRCRAFT STARTED TO SHAKE, GETTING PROGRESSIVELY WORSE OVER THE COURSE OF 4-5 SECONDS. FELT SIMILAR TO DRIVING DOWN A COUNTRY BACKROAD OR OVER A BUNCH OF SPEED BUMPS. TRIED SLOWING FIRST TO SEE IF THE SHAKES WOULD STOP, WITH NO CHANGE. I THEN USED TCS TO DISENGAGE THE SERVOS, WHICH CAUSED THE SHAKES TO STOP ALMOST INSTANTLY. AFTER A FEW SECONDS I REENGAGED THE SERVOS AND THE FLIGHT REMAINED SMOOTH. DURING THE SHAKES, THE SPS ADVANCED CAUTION POPPED UP ON THE EICAS, BUT WENT AWAY WHEN THE SHAKES STOPPED. FLIGHT CONTINUED NORMALLY THE REST OF THE WAY TO THE DESTINATION. CORR ACTION- MX COMPLETED GVI OF ELEVATOR FLIGHT SURFACES NO DEFECTS TO FLIGHT SURFACES BUT FOUND CRACKED ELEVATOR TRIM BRACKET. R&R'D FAIRING DUE TO TRIM BRACKET BROKEN NO DEFECTS NOTED. FCF COMPLETED AND PASSED WITH NO ISSUES.
